Coupled map lattice model for dendritic patterns

Hidetsugu Sakaguchi, Masako Ohtaki

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

A coupled map lattice model is proposed as a simple simulation model for growth patterns in a diffusion field. The numerical simulation in a one-dimensional coupled map lattice is consistent with the solution of the Stefan problem. Needle-like and dendritic patterns are obtained in two-dimensional coupled map lattices.

Original languageEnglish
Pages (from-to)300-313
Number of pages14
JournalPhysica A: Statistical Mechanics and its Applications
Volume272
Issue number3
DOIs
Publication statusPublished - Oct 15 1999
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Condensed Matter Physics

Cite this